# SDR WVE2002F00004

- Difficulty date: March 4, 2002
- Submitted: March 27, 2002
- Operation: Air carrier
- Aircraft: N227FX
- Make and model: Lear 60LEAR
- Aircraft serial: 077
- Engine: Pwa PW305A
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Control Cable
- Part number: 2300003155
- Condition: Worn
- Location: Te Flaps
- Part time: 4,398 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE MAINTENANCE THE LEFT AND RIGHT FLAP CABLE (PN 2300003-152/155) ASSEMBLIES WERE FOUND WORN AND FRAYED AT WS 82 PULLEY SECTOR.  ACTT 4398:223  A.C.T.C. 3273.  PROBABLE CAUSE:  FATIGUE OF CABLE AROUND A SMALL DIAMETER PULLEY.  RECOMMENDATION:  RECOMMEND A SPECIFIC FLAP CABLE INSPECTION CALL OUT BE ADDED TO ROUTINE MAINTENANCE AND/OR SPECIAL INSPECTION CHECKS.
